# SDR DALA2022062004295

- Difficulty date: June 17, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 80,400 hours, 10,655 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 DURING HCK AT AEROMAN (SAL) AND INSPECTION PER EM 5716-01017; A CRACK WAS FOUND AT HOLE 263 RH. A REPAIR WAS ACCOMPLISHED PER SECT I OF ERA 599648-14AD. CORRECTIVE ACTION: COMPLIED WITH ER/A 599648-14AD REVISION ORIGINAL MATCHES WITH ALL STEPS ON PRI ER/A 599648-14AD REV 0 AND REV 1 IT IS BEEN VALIDATED. PERFORMED REPAIR INSTRUCTIONS ON FRAME 40 VERTICAL WEB ABOVE THE CENTER WING BOX LOWER PANEL AT HOLE H263 RH SIDE AS PER ER/A 599648-14AD. (2282168)
